Alert archive / Nebraska / Special Weather Statements in 2014
Special Weather Statement, NWS Cheyenne, WY
NWS Cheyenne, WY issued this special weather statement at Aug 19, 2014, 6:30 PM MDT for Morrill County, Nebraska. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2014, 6:30 PM MDT (00:30 UTC)
- Expired
- Aug 19, 2014, 7:00 PM MDT
- In force
- 30 min
- Issued by
- NWS Cheyenne, WY
County Morrill County, NE
The radar
The Cheyenne radar (KCYS), 166 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2202 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
289 WWUS85 KCYS 200030 SPSCYS SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 630 PM MDT TUE AUG 19 2014 NEZ021-200100- MORRILL NE- 630 PM MDT TUE AUG 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORRILL COUNTY UNTIL 700 PM MDT... AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MUD SPRINGS...OR 28 MILES NORTH OF SIDNEY... MOVING EAST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... THE INTERSECTION OF HIGHWAY 385 AND 92... BROADWATER... && LAT...LON 4170 10278 4144 10270 4144 10311 4168 10313 TIME...MOT...LOC 0030Z 261DEG 12KT 4154 10300 $$ LIEBL
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Aug 19, 5:51 PM MDT, 39 minutes earlier.
Area forecast discussion, Aug 19, 5:51 PM MDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 551 PM MDT TUE AUG 19 2014 .SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT) ISSUED AT 250 PM MDT TUE AUG 19 2014 THE MAIN CONCERN WITH THIS FORECAST PACKAGE IS WHERE THE CONVECTION WILL BREAK OUT THIS AFTERNOON AND HOW MUCH CONVECTION WILL BREAK OUT AHEAD OF THE JET STREAK MOVING ACROSS THE ROCKIES TONIGHT. LATEST VISIBLE IMAGERY WAS SHOWING SOME ACCAS DEVELOPING ACROSS NORTHEAST COLORADO NEAR THE SURFACE TROF. THIS AREA MAY END UP BEING THE FIRST AREA TO FIRE UP THIS AFTERNOON. HOWEVER...IT MAY TRY TO IGNITE JUST EAST OF THE LARAMIE AND FRONT RANGES AS WELL WHERE WE HAVE HAD QUITE A BIT OF SUNSHINE. IN FACT...WE ARE STARTING TO SEE A LITTLE BIT OF ACCAS OVERHEAD AND CONVECTION DEVELOPING ALONG THE FRONT RANGE. MODELS ARE PROJECTING MIXED LAYER CAPES TO APPROACH 1500 J/KG THIS AFTERNOON WITH VERY LIMITED CAP. 0-6KM SHEAR VALUES (~30KTS) MAY ALSO BE FAVORABLE FOR A FEW STRONG TO SEVERE STORMS. AT THIS POINT...IT LOOKS THE HRRR IS STARTING TO BREAK OUT CONVECTION JUST EAST OF CHEYENNE AFTER 21Z WITH THE BULK OF THIS CONVECTION PUSHING GENERALLY EAST AT AROUND 20KTS. A FEW OF THESE STORMS MAY HAVE THE POTENTIAL TO PRODUCING STRONG WINDS AND HAIL IN THE PANHANDLE THIS AFTERNOON. LATEST SURFACE ANALYSIS WAS ALSO SHOWING SOME WINDS BACKING TO THE SOUTHEAST IN THE PANHANDLE. WE WILL ALSO NEED TO WATCH THAT AS THE AFTERNOON WEARS ON...ESPECIALLY IF THE STORMS GET GOING IN THAT REGION. ANOTHER CONCERN IS THE NAM IS SHOWING A 500MB JET STREAK MOVING OUT OF NORTHEAST COLORADO EARLY THIS EVENING WHICH MAY HELP ENHANCE THE SHEAR ACROSS THE PANHANDLE. IF CONVECTION IS ON GOING IN THAT REGION AS THIS JET STREAK MOVES ACROSS WE MAY HAVE MORE OF A SEVERE POTENTIAL. THEREFORE...IT WILL BE A MATTER OF TIMING ON HOW THINGS COME TOGETHER LATE THIS AFTERNOON AND EVENING. TONIGHT THE MODELS ARE SHOWING A FAIRLY STRONG UPPER LEVEL JET MOVING THROUGH NORTHERN COLORADO AND LIFTING NORTHEAST INTO NORTHEAST WYOMING BY DAYBREAK WHICH WILL HELP ENHANCE UPPER LEVEL DIFFLUENCE. THE MODELS ARE EVEN IN FAIRLY GOOD AGREEMENT IN SHOWING A MID LEVEL CIRCULATION WITH THIS JET STREAK. AS A RESULT... WE WOULD NOT SURPRISED TO SEE A COMPLEX OF SHOWERS AND THUNDERSTORMS DEVELOP ACROSS THE WESTERN HALF OF THE FORECAST AREA OVERNIGHT ALONG WITH THE POTENTIAL FOR HEAVY RAINFALL DUE TO PRECIPITABLE WATER VALUES AROUND 1 INCH. NOT EXPECTING MUCH IN THE WAY OF FLOODING SINCE THIS COMPLEX SHOULD BE FAIRLY PROGRESSIVE. WE DID BUMP UP POPS ACROSS THE NORTHERN HALF OF THE AREA TONIGHT TO REFLECT THIS POTENTIAL. WEDNESDAY-THURSDAY NIGHT: THE MID LEVEL CIRCULATION IS PROGGED TO CONTINUE LIFTING NORTHEAST WHICH WILL TAKE THE BULK OF THE CONVECTION NORTHEAST OF THE FORECAST AREA BY MID MORNING. THIS WILL LEAVE A FAIRLY BROAD AREA OF SUBSIDENCE IN THE MORNING IN THE WAKE OF THE CONVECTION...BUT WE MAY MORE CONVECTION DEVELOP IN THE AFTERNOON ACROSS THE MOUNTAINS AS UPSLOPE FLOW COMMENCES WITH LEFTOVER RESIDUAL MOISTURE. OTHERWISE...THE REMAINDER OF THE AREA EAST OF THE LARAMIE RANGE SHOULD REMAIN FAIRLY DRY WITH HIGHS GENERALLY IN THE 80S. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS IS PROGGED TO TAKE PLACE ON THURSDAY AFTERNOON AS ANOTHER UPPER LEVEL WAVE LIFTS NORTHEAST OUT OF COLORADO AND PUSHES THROUGH AREAS EAST OF THE LARAMIE RANGE THURSDAY AFTERNOON INTO THURSDAY NIGHT. .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 250 PM MDT TUE AUG 19 2014 AN UPPER LOW AND ASSOCIATED TROUGH OVER THE PACIFIC NW FRIDAY WILL MOVE SLOWLY EAST TOWARDS THE AREA FRIDAY THROUGH SATURDAY... SWINGING BY THE AREA ON SUNDAY. THIS WILL COMBINE WITH AT LEAST RESIDUAL MONSOONAL MOISTURE TO KEEP CHANCES FOR SHOWERS AND TSTMS GOING OVER MOST AREAS THROUGH SATURDAY NIGHT. WILL CONTINUE TO LEAN TOWARDS THE EC SOLUTION AS IT HAS BEEN FAIRLY CONSISTENT WITH THIS FEATURE. WARM TEMPS WILL CONTINUE THROUGH SATURDAY THEN A DECENT COOL FRONT WILL PASS ACROSS SAT NIGHT LEAVING A DRIER AND MILD DAY FOR THE CWA SUNDAY. CONTINUED MILD ON MONDAY WITH THE CWA ON THE SOUTHERN PORTION OF BROAD CYCLONIC UPPER FLOW THAT WILL BE OVER THE NORTHERN PART OF THE COUNTRY. A SECOND UPPER SHORTWAVE SHOULD PASS BY TUESDAY BRINGING A REINFORCING SHOT OF COOLER AIR AND A CHANCE FOR SOME PRECIPITATION. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY AFTERNOON) ISSUED AT 545 PM MDT TUE AUG 19 2014 ISOLATED TO WIDELY SCATTERED SHOWERS AND TSTMS SHOULD CONTINUE THROUGH MID TO LATE EVENING ACROSS MUCH OF SOUTHEAST WY AND THE WESTERN NE PANHANDLE. THE MAIN HAZARD TO AVIATION INTERESTS WILL BE GUSTY AND ERRATIC SURFACE WINDS WITH GUSTS TO 40 KTS ASSOCIATED WITH THE STRONGEST STORMS. MVFR VSBYS COULD ALSO OCCUR WITH HEAVY PRECIPITATION CORES. MENTIONED VCSH OR VCTS IN THE LATEST ISSUANCE EXCEPT FOR THOSE AREAS SUCH AS AIA THAT ARE MORE LIKELY TO SEE ANY SIGNIFICANT WEATHER IN THE NEXT FEW HOURS. INCLUDED A TEMPO GROUP THERE. CIGS SHOULD GENERALLY BE VFR...AT OR AROUND 10K FEET FOR MOST SITES. SHOWERS WILL INCREASE AGAIN FROM WEST TO EAST FROM LATE TONIGHT INTO EARLY WED. && .FIRE WEATHER... ISSUED AT 1056 AM MDT TUE AUG 19 2014 FIRE WEATHER CONCERNS TO REMAIN MINIMAL FOR THE REST OF THE WEEK WITH NON-CRITICAL WEATHER CONDITIONS EXPECTED. SOME WETTING RAINS SHOULD OCCUR OVER AT LEAST PARTS OF THE AREA OVER THE NEXT COUPLE DAYS AS A SURGE OF MONSOONAL MOISTURE PASSES OVER THE REGION AND INCREASES PRECIPITATION. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...REC LONG TERM...RE AVIATION...HAMMER FIRE WEATHER...RE
Hazardous weather outlook, Aug 19, 3:03 PM MDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 303 PM MDT TUE AUG 19 2014 WYZ101-103>119-201200- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 303 PM MDT TUE AUG 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE NORTHEAST ACROSS PARTS OF SOUTHEAST WYOMING INTO THIS EVENING. A FEW STORMS COULD BECOME STRONG WITH GUSTY WINDS...SMALL HAIL AND MODERATE TO HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE THROUGH THE END OF THE WEEK...WITH THE BEST CHANCE EXPECTED OVER THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ102-201200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY- 303 PM MDT TUE AUG 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA LATE THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. A FEW STORMS MAY BECOME STRONG WITH MODERATE TO HEAVY RAIN...GUSTY WINDS AND SMALL HAIL WILL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Aug 19, 5:11 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 511 PM MDT TUE AUG 19 2014 NEZ020-192330- BANNER NE- 511 PM MDT TUE AUG 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BANNER COUNTY UNTIL 530 PM MDT... AT 509 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR THE INTERSECTION OF HIGHWAY 88 AND WRIGHTS GAP ROAD...OR 23 MILES NORTH OF KIMBALL...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EASTERN BANNER COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4144 10358 4162 10360 4166 10337 4144 10336 TIME...MOT...LOC 2311Z 245DEG 8KT 4155 10348 LIEBL
Special weather statement, Aug 19, 5:12 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 512 PM MDT TUE AUG 19 2014 NEZ020-192330- BANNER NE- 512 PM MDT TUE AUG 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BANNER COUNTY UNTIL 530 PM MDT... AT 511 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OLIVER RESERVOIR...OR 5 MILES WEST OF KIMBALL...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... THE INTERSECTION OF HIGHWAY 88 AND WRIGHTS GAP ROAD... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4144 10358 4162 10360 4166 10337 4144 10336 TIME...MOT...LOC 2313Z 249DEG 12KT 4122 10375 LIEBL
Special weather statement, Aug 19, 5:15 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 515 PM MDT TUE AUG 19 2014 NEZ003-021-192345- BOX BUTTE NE-MORRILL NE- 515 PM MDT TUE AUG 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN MORRILL AND SOUTHERN BOX BUTTE COUNTIES UNTIL 545 PM MDT... AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KILPATRICK LAKE...OR 20 MILES WEST OF ALLIANCE...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF SOUTHERN BOX BUTTE COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4220 10297 4200 10294 4200 10332 4211 10332 TIME...MOT...LOC 2316Z 249DEG 12KT 4203 10324 LIEBL
Special weather statement, Aug 19, 5:41 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
541 PM MDT TUE AUG 19 2014
NEZ021-200015-
MORRILL NE-
541 PM MDT TUE AUG 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORRILL COUNTY UNTIL
615 PM MDT...
AT 540 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR REDINGTON...OR 29 MILES SOUTHEAST OF
SCOTTSBLUFF...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
COURT HOUSE AND JAIL ROCKS...
BRIDGEPORT STATE RECREATION AREA...
BRIDGEPORT...
&&
LAT...LON 4177 10322 4159 10300 4146 10313 4146 10322
4153 10335 4165 10336
TIME...MOT...LOC 2341Z 253DEG 16KT 4159 10325
LIEBLSpecial weather statement, Aug 19, 5:53 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
553 PM MDT TUE AUG 19 2014
NEZ003-200030-
BOX BUTTE NE-
553 PM MDT TUE AUG 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BOX BUTTE COUNTY UNTIL
630 PM MDT...
AT 552 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BEREA...OR 12 MILES WEST OF
ALLIANCE...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BEREA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4234 10305 4219 10286 4209 10300 4211 10317
4222 10320
TIME...MOT...LOC 2353Z 222DEG 14KT 4217 10309
LIEBLSpecial weather statement, Aug 19, 6:30 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 630 PM MDT TUE AUG 19 2014 NEZ021-200100- MORRILL NE- 630 PM MDT TUE AUG 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORRILL COUNTY UNTIL 700 PM MDT... AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MUD SPRINGS...OR 28 MILES NORTH OF SIDNEY... MOVING EAST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... THE INTERSECTION OF HIGHWAY 385 AND 92... BROADWATER... && LAT...LON 4170 10278 4144 10270 4144 10311 4168 10313 TIME...MOT...LOC 0030Z 261DEG 12KT 4154 10300 LIEBL
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 7:31 PM MDT | Special Weather Statement | CYS | Cheyenne | 29 min |
| Aug 19, 8:03 PM MDT | Special Weather Statement | CYS | Cheyenne | 27 min |
| Aug 20, 4:42 PM MDT | Special Weather Statement | CYS | Cheyenne | 33 min |
Nearby
Special Weather Statements in Nebraska, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.